Alert archive / Kansas / Red Flag Warnings in 2008

Red Flag Warning 6, NWS Wichita, KS

April 15, 200826 counties in Kansas

NWS Wichita, KS issued this red flag warning at Apr 15, 2008, 10:58 AM CDT for 26 counties in Kansas. It took effect at Apr 15, 2008, 12:00 PM CDT. It was in force for 8 hr. 20 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 15, 2008, 10:58 AM CDT (15:58 UTC)
In effect from
Apr 15, 2008, 12:00 PM CDT
Expired
Apr 15, 2008, 8:00 PM CDT
In force
8 hr
Issued by
NWS Wichita, KS
All 26 counties

Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 1:34 PM CDTNON-TSTM WND GST 47Mid Continent Airport, KS
Apr 15, 2:49 PM CDTNON-TSTM WND GST 41Strother Field Airport, KS
Apr 15, 2:52 PM CDTNON-TSTM WND GST 53Russell Airport, KS
Apr 15, 2:58 PM CDTNON-TSTM WND GST 41Chanute, KSWIND GUST WAS MEASURED AT THE AIRPORT.
Apr 15, 3:35 PM CDTNON-TSTM WND GST 46Hutchinson Airport, KS
Apr 15, 3:52 PM CDTNON-TSTM WND GST 49Northeast Wichita And J, KSWIND GUST WAS MEASURED AT JABARRA AIRPORT.
Apr 15, 4:16 PM CDTNON-TSTM WND GST 52Hutchinson Airport, KS
Apr 15, 4:22 PM CDTNON-TSTM WND GST 46Mcpherson, KSWIND GUST WAS MEASURED AT THE AIRPORT.
Apr 15, 4:26 PM CDTNON-TSTM WND GST 50Maize, KSMEASURED BY KSN WEATHER LAB SITE AT MAIZE HIGH SCHOOL.
Apr 15, 4:31 PM CDTTSTM WND GST 49Salina Airport, KS
Apr 15, 4:45 PM CDTNON-TSTM WND GST 51Ellsworth, KSMEASURED BY KSN WEATHER LAB SITE AT ELLSWORTH JUNIOR-SENIOR HIGH SCHOOL.
Apr 15, 5:12 PM CDTNON-TSTM WND GST 53Hutchinson Airport, KS
Apr 15, 5:29 PM CDTNON-TSTM WND GST 54Yoder, KSMEASURED BY KSN WEATHERLAB SITE AT HUTCHINSON COMMUNITY COLLEGE.
Apr 15, 5:31 PM CDTNON-TSTM WND GST 51Moundridge, KSMEASURED BY KSN WEATHER LAB SITE AT MOUNDRIDGE MIDDLE SCHOOL.
Apr 15, 5:38 PM CDTNON-TSTM WND GST 49Mcpherson, KSWIND GUST MEASURED AT THE AIRPORT.
Apr 15, 5:51 PM CDTNON-TSTM WND GST 57Luray, KSMEASURED BY KSN WEATHER LAB SITE AT LURAY LUCAS ELEMENTARY SCHOOL.
Apr 15, 5:58 PM CDTNON-TSTM WND GST 54Claflin, KSMEASURED BY KSN WEATHER LAB SITE IN CLAFLIN.
Apr 15, 5:59 PM CDTNON-TSTM WND GST 52Mcpherson, KSWIND GUST WAS MEASURED AT THE AIRPORT.
Apr 15, 6:35 PM CDTNON-TSTM WND GST 52Chase, KSMEASURED BY KSN WEATHERLAB SITE AT CHASE HIGH SCHOOL.
Apr 15, 7:15 PM CDTNON-TSTM WND DMGLincoln, KSSHINGLES BLOWN OFF A HOUSE IN LINCOLN. ALSO A 45 FOOT TRAILER WAS BLOWN OFF INTERSTATE 70. WIND GUSTS ON INTERSTATE 70 AVERAGED 55 TO 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 4.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2008-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2008-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1967 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
467 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KICT 151558
RFWICT

RED FLAG WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1058 AM CDT TUE APR 15 2008

...EXTREME FIRE DANGER CAN BE EXPECTED THIS AFTERNOON AND EARLY
THIS EVENING...

KSZ032-033-047>053-067>072-082-083-091>096-098>100-160000-
/O.UPG.KICT.FW.A.0003.080415T1600Z-080416T0000Z/
/O.NEW.KICT.FW.W.0006.080415T1700Z-080416T0100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
1058 AM CDT TUE APR 15 2008

...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THE COMBINATION OF WARM AND RELATIVELY DRY AIR...AND STRONG SOUTH
WINDS...MAY LEAD TO EXPLOSIVE FIRE GROWTH ACROSS THE AREA.
OUTDOOR BURNING SHOULD BE AVOIDED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
COX
2 follow-up statements
000 
WWUS83 KICT 152105
RFWICT

RED FLAG WARNING
NATIONAL WEATHER SERVICE WICHITA KS
405 PM CDT TUE APR 15 2008

...EXTREME FIRE DANGER CAN BE EXPECTED THROUGH EARLY THIS EVENING...

KSZ032-033-047>053-067>072-082-083-091>096-098>100-160100-
/O.CON.KICT.FW.W.0006.000000T0000Z-080416T0100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
405 PM CDT TUE APR 15 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

THE COMBINATION OF WARM AND RELATIVELY DRY AIR AND STRONG SOUTHERLY
WINDS OF 30 TO 40 MPH WILL LEAD TO EXPLOSIVE FIRE GROWTH ACROSS THE
AREA. OUTDOOR BURNING SHOULD BE AVOIDED

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

ES
000 
WWUS83 KICT 160056
RFWICT

RED FLAG WARNING
NATIONAL WEATHER SERVICE WICHITA KS
756 PM CDT TUE APR 15 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-160200-
/O.EXP.KICT.FW.W.0006.000000T0000Z-080416T0100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
756 PM CDT TUE APR 15 2008

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING. 

THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM. WHILE THE
FIRE DANGER WILL REMAIN HIGH OR VERY HIGH THIS EVENING...RED FLAG
CRITERIA IS NOT EXPECTED THE REMAINDER OF THE NIGHT.

$$
HOWERTON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this red flag warning went out at Apr 15, 10:55 AM CDT, 3 minutes earlier.

Area forecast discussion, Apr 15, 10:55 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1055 AM CDT TUE APR 15 2008

.UPDATE...

THE MAIN CONCERN TODAY WILL BE THE HIGH WIND SPEEDS WHICH MAY CAUSE
PROBLEMS WITH FIRES IF THEY GET STARTED.

LATEST SURFACE ANALYSIS WAS SHOWING THE WIND SPEEDS REALLY STARTING
TO CRANK UP ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. AS A
RESULT...WE WENT AHEAD AND BUMPED WIND SPEEDS DUE TO THE PROFILERS
SHOWING ABOUT 40 TO 50KTS AROUND 1KM. SOME OF THESE HIGHER WIND
SPEEDS SHOULD BE ABLE TO EASILY MIX DOWN TODAY. IN FACT...WE ARE
SEEING SUSTAINED WIND SPEEDS AT 30KTS DURING THE LAST HOUR. WE MAY
EVEN BE DEALING WITH A HIGH WIND WARNING LATER ON. WE WILL BE
EVALUATING THINGS A LITTLE MORE BEFORE WE MAKE THAT DECISION. WE DID
GO AHEAD AND ISSUE A RED FLAG WARNING FOR THE ENTIRE AREA BEGINNING
AT 17Z. WE STILL HAVE CONCERNS THAT THE DEWPOINTS MAY CONTINUE TO
RISE THIS AFTERNOON INTO THE UPPER 30S TO LOWER 40S...BUT SINCE WE
CRANKED UP WIND SPEEDS DUE TO SUCH HIGH MOMENTUM TRANSFER TAKING
PLACE WE FELT UNCOMFORTABLE NOT TO ISSUE ONE. GRASSLAND FIRE DANGER
INDEX VALUES WERE ALSO GREATER OR EQUAL TO 50 ACROSS MUCH OF THE
AREA. THIS RED FLAG WARNING SHOULD MATCH UP WITH OTHER OFFICES AS
WELL.

COX

&&

.PREV DISCUSSION... /ISSUED 640 AM CDT TUE APR 15 2008/

AVIATION...

FOR 12Z TAFS...MAIN AVIATION CONCERN THROUGH THE NEXT 24 HOURS WILL
BE WIND SHEAR THIS MORNING AND THE STRONG SOUTH WINDS INTO THE
OVERNIGHT HOURS.

VAD WIND PROFILE AT ICT IS SHOWING AROUND 50KTS AT AROUND 2,000FT
WITH SURFACE WINDS NOT EVEN GUSTING YET ACROSS SOUTH CENTRAL KS.
THIS HAS SETUP STRONG SPEED SHEAR AT SITES KICT...KHUT AND KSLN
THROUGH 15Z.  THESE WINDS WILL MIX DOWN THIS AFTERNOON ALLOWING
SURFACE WINDS ACROSS CENTRAL KANSAS(KRSL...KHUT) TO BE SUSTAINED
AROUND 40MPH WITH GUSTS TO 50MPH. FURTHER SOUTH AND
EAST(KSLN...KICT) EXPECT SURFACE WINDS TO BE SUSTAINED AROUND 35 MPH
WITH GUSTS TO 45 MPH. WHAT WILL MAKE THIS EVENT INTERESTING IS THAT
THESE STRONG WINDS WILL LIKELY CONTINUE EVEN AFTER DARK...FINALLY
DIMINISHING AROUND MIDNIGHT.

LAWSON

PREV DISCUSSION... /ISSUED 328 AM CDT TUE APR 15 2008/

DISCUSSION...
FORECAST CONCERNS...WINDS AND DEW POINT TRENDS TODAY AND AFFECT ON
FIRE WEATHER. THEN PRECIP/CONVECTIVE CHANCES/TRENDS FROM LATE
WEDNESDAY THROUGH THURSDAY NIGHT.

LAND OF THE SOUTH WIND WILL LIVE UP TO ITS NAME TODAY...AS THE
DEEPENING LEE SIDE TROF AND ASSOCIATED PRESSURE FALLS RESULTS IN
A VERY TIGHT SURFACE GRADIENT. STRONGER WINDS JUST OFF THE DECK
AND STRONG MIXING WILL ONLY EXACERBATE THE PROBLEM...SENDING WINDS
WELL INTO THE ADVISORY REALM BY LATE MORNING. THE CURRENT HEADLINE
LOOKS GOOD IN THIS REGARD IN SPACE AND TIME...AS SURFACE GRADIENT
ALONE COULD SUSTAIN CRITERIA WINDS WELL INTO THE EVENING HOURS
AFTER SUNSET. THE OTHER CONCERN IS WITH ADVERSE FIRE WEATHER
CONDITIONS. DEW POINTS WERE ABOUT 5 TO 7 DEGREES LOWER THAN MOS
YESTERDAY...AND HAVE FIGURED ON A SIMILAR SCENARIO TODAY. THAT
SAID...DESPITE THE STRONG WINDS AND WARMER TEMPERATURES...THE
HUMIDITY VALUES LOOK TO BE BORDERLINE TO MEET RED FLAG CONDITIONS.
CONSIDERING THE NEW AND DIFFERING CRITERIA ACROSS THE ADJACENT
AREAS AND RELATIVE LOW CONFIDENCE ON DEW POINT TRENDS...HAVE
DECIDED TO CONTINUE FIRE WEATHER WATCH AND EXPAND FURTHER INTO
SOUTHEAST KANSAS. THE DAY SHIFT CAN ASSESS TRENDS DURING THE
MORNING AND UPGRADE OR CANCEL WATCH AT THAT TIME. THIS ALSO
WAS COLLABORATED WITH SIMILAR THOUGHTS BY WFO TOPEKA. OTHERWISE
MAX TEMPS WILL CLIMB A LITTLE ABOVE CLIMO FOR A CHANGE...WITH
WARMEST READINGS ACROSS PORTIONS OF CENTRAL KANSAS THIS AFTERNOON.

THE GULF WILL BEGIN TO OPEN UP VERY LATE TONIGHT INTO WEDNESDAY
WITH MODEST MOISTURE RETURN ACROSS CENTRAL KANSAS AS IT ENCOUNTERS
THE APPROACHING UPPER TROF AND ASSOCIATED COLD FRONT BY LATE
WEDNESDAY AFTERNOON/EVENING. ONLY SLIGHT TWEAKS TO POP TRENDS
WITH INITIAL FOCUS FOR MORE WIDESPREAD CONVECTION JUST NORTH OF
FRONT ACROSS CENTRAL KANSAS WEDNESDAY NIGHT. THIS COULD EVOLVE
INTO TWO MAIN AREAS INTO THURSDAY...WITH ONE AREA IN THE WARM
SECTOR JUST EAST OF SURFACE LOW ACROSS SOUTHEAST KANSAS...WITH
THE OTHER TIED TO THE MID LEVEL BAROCLINIC ZONE ACROSS PORTIONS
OF CENTRAL KANSAS. SOME LOCALLY IMPRESSIVE RAINFALL AMOUNTS WILL
BE POSSIBLE...ESPECIALLY ACROSS CENTRAL KANSAS WEDNESDAY NIGHT
INTO THURSDAY. WILL CONTINUE TO SHOW RATHER COOL TEMPERATURES
WITH CLOUDS/PRECIP ON THURSDAY WITH POP CHANCES DWINDLING INTO
EARLY FRIDAY MORNING...BEFORE ENDING LATER IN THE DAY.

LITTLE IF ANY CHANGES TO OUTER PERIODS.

DARMOFAL

AVIATION...
06Z TAFS...WINDS WILL INCREASE SOON AFTER SUNRISE ON TUESDAY AND
WILL CONTINUE THROUGH MOST OF THE TAF PERIOD ESPECIALLY IN CENTRAL
AND SOUTH CENTRAL KANSAS. WINDS COULD EVEN BE STRONGEST BETWEEN 00Z
AND 06Z WHEN WINDS COULD GUST CLOSE TO 50 KNOTS. OTHERWISE...CLEAR
SKIES THROUGH THE TAF PERIOD.

SCHRECK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    70  53  73  49 /   0   0  10  50
HUTCHINSON      72  53  72  47 /   0   0  20  60
NEWTON          70  53  71  48 /   0   0  10  60
ELDORADO        69  53  71  50 /   0   0  10  50
WINFIELD-KWLD   70  52  72  53 /   0   0  10  50
RUSSELL         75  50  68  44 /   0   0  20  70
GREAT BEND      74  51  69  44 /   0   0  20  70
SALINA          72  52  72  46 /   0   0  20  70
MCPHERSON       71  52  72  47 /   0   0  20  60
COFFEYVILLE     69  51  72  54 /   0   0  10  40
CHANUTE         68  51  71  53 /   0   0  10  40
IOLA            68  51  71  52 /   0   0  10  40
PARSONS-KPPF    69  52  71  53 /   0   0  10  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ071-072-095-096-
099-100.

WIND ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR KSZ032-033-047>053-
067>070-082-083-091>094-098.

&&
Hazardous weather outlook, Apr 15, 4:49 AM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
449 AM CDT TUE APR 15 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-160930-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
449 AM CDT TUE APR 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

WARM AND RELATIVELY DRY AIR AND STRONG SOUTH WINDS WILL RESULT IN
VERY HIGH FIRE DANGER TODAY ACROSS THE ENTIRE AREA. SOME AREAS COULD
BECOME EXTREME FOR A TIME THIS AFTERNOON...DEPENDING ON THE TREND IN
DEW POINT TEMPERATURES. OUTDOOR BURNING SHOULD BE AVOIDED. PLEASE
REFER TO THE LATEST FIRE WEATHER WATCH FOR DETAILS. A WIND ADVISORY
IS ALSO POSTED FROM LATE THIS MORNING UNTIL EARLY TONIGHT...FOR
AREAS OF THE FLINT HILLS WEST ACROSS CENTRAL AND SOUTH CENTRAL
KANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HIGH FIRE DANGER IS EXPECTED FOR AREAS MAINLY EAST OF A SALINA TO
WICHITA TO SOUTH HAVEN LINE ON WEDNESDAY.

THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS CENTRAL KANSAS BY
LATE WEDNESDAY AFTERNOON...WITH CHANCES SPREADING ACROSS THE REST
OF THE AREA ON WEDNESDAY NIGHT. A FEW STRONG STORMS AND SOME WITH
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

THUNDERSTORMS WILL BE LIKELY ACROSS THE ENTIRE AREA ON THURSDAY
AND GRADUALLY ENDING FROM WEST TO EAST ACROSS THE AREA BY EARLY
FRIDAY MORNING. THESE STORMS ARE NOT EXPECTED TO BE STRONG OR
SEVERE.

HIGH TO VERY HIGH FIRE DANGER LEVELS WILL BE POSSIBLE AGAIN FROM
NEXT SATURDAY THROUGH MONDAY. THERE WILL ALSO BE A SLIGHT CHANCE
FOR THUNDERSTORMS ACROSS THE AREA ON MONDAY...THOUGH THE RISK FOR
SEVERE WEATHER APPEARS TO BE RATHER SMALL AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED

Nearby

Red Flag Warnings in Kansas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.